# SDR GTIA2024051838122

- Difficulty date: May 17, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N982NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11435
- Aircraft time: 3,310 hours, 1,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING CRUISE AND DECENT IN BOTH CABIN AND COCKPIT. SMELLED LIKE CAT URINE.-PERFORMED TSM 05-50-00-810-831-A. RAN PACKS WITH EACH ENGINE INDIVIDUALLY  IAW AMM 71-00-00. NO DEFECTS NOTED. RAN PACKS WITH APU , NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE.
